# SDR GTIA020800

- Difficulty date: June 24, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MID LOWER COMPARTMENT CARGO DOOR HAS CORROSION AT 3RD ANGLE ATTACH TO INTERCOSTAL.  REMOVED ANGLE.  HOLES DRILLED AND LOCATED ON NEW ANGLE.  INSTALLED NEW ANGLE.  (M)
